# SDR AALA202310176505

- Difficulty date: October 14, 2023
- Submitted: October 17, 2023
- Operation: Air carrier
- Aircraft: N934AN
- Make and model: Boeing 737823
- Aircraft serial: 29531
- Aircraft time: 63,332 hours, 26,710 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: RIGHT WING SLIDE EMERGENCY LIGHT INOPERATIVE. RELAMPED LIGHT PER AMM 33-51-04-960-801. ACCOMPLISHED SATISFACTORY OPERATIONAL CHECK.
